# SDR QXEA2022120900336

- Difficulty date: December 6, 2022
- Submitted: December 9, 2022
- Operation: Air carrier
- Aircraft: N443QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4353
- Aircraft time: 24,132 hours, 26,199 cycles
- System (JASC): 6120 · Propeller Controlling System
- Part: Switch
- Part number: MS21027K381
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

#1 PROP FAILED PROP OVERSPEED GOVENOR TEST. REPLACED OFF SWITCH IAW AMM 31-31-03-960-801 C/W OPERATIONAL TEST OF PROP OVERSPEED GOVERNOR IAW AMM 61-20-00-710-803 NO DEFECTS NOTED.
